# SDR R61A201303130289

- Difficulty date: March 13, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 16,369 hours, 12,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Seat
- Part number: 17085251401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT CARGO DOOR LOWER SILL SEAL REST CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR LOWER SILL SEAL REST IAW EMB 175 SRM 51-40-02, AND 51-40-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
